# SDR AALA202405072549

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 21,144 hours, 8,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXIT DOOR ASSIST BOTTLE BELOW LIMITS FOR DISPATCH. SERVICED L2 EMERGENCY EXIT DOOR ASSIST BOTTLE TO DISPATCH LIMITS IAW AMM 52-22-00. NO LEAKS NOTED OK FOR SERVICE.
